MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA PROSEAL SIZE 5; AIRWAY, OROPHARYNGEAL, ANESTH

TELEFLEX MEDICAL LMA PROSEAL SIZE 5; AIRWAY, OROPHARYNGEAL, ANESTH
Model Number IPN922892
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that "on (b)(6)2022, a spiderweb cracks [was] found on the tip of the connector before using on patient." no patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4).Clarification was received regarding the event and the issue was discovered post sterilization.There was no patient involvement and the device was not in the clinical setting.Based on this information it was determined that this is not a reportable event; thus, the initial mdr submitted on 05/25/2022 should be retracted.

Brand Name
LMA PROSEAL SIZE 5
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTH
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore 04990 9
SN   049909
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14498618
Report Number9681900-2022-00015
Device Sequence Number14847452
Product Code CAE
UDI-Device Identifier15060112318747
UDI-Public15060112318747
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN922892
Device Catalogue Number150050
Device Lot Number8UTAG8HY
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer06/09/2022
Initial Report FDA Received Date05/25/2022
Supplement Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown